# SDR HNAA0500002

- Difficulty date: January 14, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 25,558 hours, 28,318 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 36144758600
- Part serial: X3165
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SPIKING ON CLIMOUT, TURNS AND ON DESCENT.  THE SCREEN GOES BLANK OCCASIONALLY.  REMOVED AND REPLACED WEATHER RADAR RT, OPS CHECK GOOD.
